# SDR P5CA9600782

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION TOP OF RIGHT HORIZONTAL STABILIZER STA 335 RBL 260, STA 340 RBL 270, STA 310 RBL 260 TO 270, STA 260 TO 310 RBL 255.2, STA 310 RBL 260 TO 300, STA 0 TO 260 RBL 255, STA 0 TO 26 RBL 231, STA 0 TO 26 RBL 170.  CORROSION REMOVED AND REPROTECTED PER BOEING SRM 55-10-01 AND 55-10-02.
